# SDR USAA051333

- Difficulty date: November 4, 2005
- Submitted: November 7, 2005
- Operation: Air carrier
- Aircraft: N525AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23860
- Aircraft time: 51,400 hours, 51,400 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STATION 277 STRINGER 10R.  REMOVED AND REPLACED STRINGER TIE CLIP IAW SRM 51-10-02.  DEFECT SIZE: .075 INCH.
